MathSciNet Relay Station
MathSciNet bibliographic data
MR949661 65N30
Stephan, E.; Whiteman, J. R. Singularities of the Laplacian at corners and edges of three-dimensional domains and their treatment with finite element methods. Math. Methods Appl. Sci. 10 (1988), no. 3, 339–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement